# SDR DXTA200501080

- Difficulty date: November 1, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 428 hours, 283 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Te Flaps
- Part time: 428 hours, 283 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DID NOT DEPLOY FOR LANDING -FLAPS FAIL-  WOULD NOT RESET.  NO FLAP EMERGENCY LANDING, CHECKLIST USED WITH NO FUTHER EVENTS.  REPLACED KZ092 FLAPS POWER RELAY WITH NEW RELAY AND TIGTHENED ALL OTHER TERMINALS IN J-BOX.  REINSTALLED FLAP J-BOX AND CYCLED FLAPS MULTIPLE TIMES.  OPS CHECK GOOD IAW CITATION 750 M/M CH 27-50-01.
